• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Side effects are killing me! (Not literally obvs)

#1
Hi, I'm new to this forum and had to vent my frustration somewhere!

I started doing TS 6 days ago and in terms of the diet itself, no problems. Didn't really feel hungry, managed the water and had lost 6lbs on the 4th morning. So far, so good. Unfortunately, then things went a bit haywire. My face erupted in weird spots that I've never had before and my period started. Given that I'm on a mini-pill and haven't had a period in over a year, this was not appreciated!

It hasn't helped that as the weekend came, my willpower disappeared and even though I wasn't hungry, I managed to ruin the diet by eating stuff I obviously won't mention on here!

I fully intend to start again tomorrow 100% and just hope that the hormone surge or whatever I had has now dissipated!

Sorry for the long and boring post, but I feel really down. I've managed 5 weeks on Cambridge sole source before without any of these problems! Why on Exante? :cry:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi Villapie

Wish i could give you some advise but as i am very new to this also i havent a clue why you experienced those side effects. They dont sound very nice at all :( Hopefully someone will come along shortly and be able to help or advise.
Good luck for tomorrow though and i hope that your side effects ease up.

Dee
x
 

Lumpy1

Full Member
#3
I had similar problems with what I can only describe as teenage spots (I'm certainly not a teenager) in the first week or two and a disruptive TOM which started and stopped a couple of times. Everything has settled down now (week 7) and my skin is really clearing nicely. VLCDs can effect your hormone levels, but I haven't found any evidence of this causing any long term problems.

I don't know why you didn't get these side effects before.

Hope all settles down soon.


Lumpy1
xx
 
#4
Thanks very much for the replies. I have calmed down a bit now and I'm looking ahead to re-starting tomorrow and getting on with it. I'm sure that these annoying side effects will be far less annoying when I'm a few stone down and looking good! ;)
 

Maria22

Full Member
#5
I'm starting exante Wednesday after being on Cambridge diet I only got issues with Cambridge after I'd been ss for several months then Tom went haywire this did settle down though! Never got spots from diet but I still get occasional nasty ones and the best thing for me and my skin tends to be letting the sun get to my skin dries the spots up or I pop on sun bed and that helps. My skin is temperamental at the best of times. Xxx good luck I've covered my fridge in pics of old me so I see and get put off picking xxx
 
#6
Thanks for the reply Maria22, good luck with starting Exante! It's amazing how many people seem to be swapping from CD to Exante, price being the major factor I'm guessing! :)
 
#7
Hi VP - sorry to hear you've been having such a rough time of it. I almost at the end of week 1 and have noticed the odd spot since starting which is quite unusual for me. I assumed it was a result of either my body getting rid of rubbish and/or the massive change in nutrition but would imagine it will all settle down soon. I would also think that keeping up with the water will help.

Can't really comment on Flo issues yet (not quite time) but lots of people on the boards do seem to notice some changes, but again it seems that this all settles... One thing is for sure - the losses on exante are incredible, and as you've pointed out, it's good value for money compared to other VLCDs (promise I don't work for them lol - just very happy after a good first week loss). Hang in there and stick around for some support! :)
 

Maria22

Full Member
#8
Hey hun again!!! Lol
I was happy with cd as I had an amazing CDC unfortunately I went on holiday so took a week break and when I got back messaged to meet her (she left me to my own devices, never weigh my self as I only see a negative even when I got down to underweight at 9stone, I go in clothes fit and feel) and she had took a bad fall and couldn't supply me ( hopefully she will be better soon) I heard this mentioned on cd facebook and thought well it's basically the same as soul source just get to drink dr pepper zero (bonus for me) and i can work to my own pace not feel like I'm letting people down there's only myself to blame and i won't self pity anymore! Fingers crossed we all do well and the pesky side effects last minimal time, my biggest side effect was headaches but I have a rare migraine condition so they trigger easily. Roll on Wednesday and getting in track for me although I do feel the need for a last supper as such lol xxx
 

Kitteh

Resident geek
#9
the spots are very normal.. Its like your body has had all this crap and its cleansing your body..
VLCDs can affect periods too
xx
 
#10
Thanks for the help guys, feeling loads better about it all now. Just had my first weigh in and lost 7lbs, despite my naughty weekend!

On to the 2nd week where I aim to be 100% TS all week! Good luck with your losses this week! X
 
#12
Hi and welcome, hopefully things will settle down for you over the coming week

BF
 


Similar threads